Duke Mathematical Journal

Set-theoretical solutions to the quantum Yang-Baxter equation

Pavel Etingof, Travis Schedler, and Alexandre Soloviev

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 100, Number 2 (1999), 169-209.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077227351

Digital Object Identifier
doi:10.1215/S0012-7094-99-10007-X

Mathematical Reviews number (MathSciNet)
MR1722951

Zentralblatt MATH identifier
0969.81030

Subjects
Primary: 16W35
Secondary: 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Etingof, Pavel; Schedler, Travis; Soloviev, Alexandre. Set-theoretical solutions to the quantum Yang-Baxter equation. Duke Math. J. 100 (1999), no. 2, 169--209. doi:10.1215/S0012-7094-99-10007-X. http://projecteuclid.org/euclid.dmj/1077227351.


Export citation

References

  • [Ar] V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 250, Springer-Verlag, New York, 1988, 2d ed.
  • [As] Michael Aschbacher, Finite group theory, Cambridge Studies in Advanced Mathematics, vol. 10, Cambridge University Press, Cambridge, 1993.
  • [Bu] Dietrich Burde, Affine structures on nilmanifolds, Internat. J. Math. 7 (1996), no. 5, 599–616.
  • [DM] P. Deligne and J. Milne, Tannakian categories, Hodge Cycles, Motives, and Shimura Varieties, Lecture Notes in Math., vol. 900, Springer-Verlag, Berlin, 1982, pp. 101–228.
  • [Dr] V. G. Drinfeld, On some unsolved problems in quantum group theory, Quantum groups (Leningrad, 1990), Lecture Notes in Math., vol. 1510, Springer, Berlin, 1992, pp. 1–8.
  • [EG] Pavel Etingof and Shlomo Gelaki, A method of construction of finite-dimensional triangular semisimple Hopf algebras, Math. Res. Lett. 5 (1998), no. 4, 551–561.
  • [GV] Tatiana Gateva-Ivanova and Michel Van den Bergh, Semigroups of $I$-type, J. Algebra 206 (1998), no. 1, 97–112.
  • [Ha] Takahiro Hayashi, Quantum groups and quantum semigroups, J. Algebra 204 (1998), no. 1, 225–254.
  • [Hi] J. Hietarinta, Permutation-type solutions to the Yang-Baxter and other $n$-simplex equations, J. Phys. A 30 (1997), no. 13, 4757–4771.
  • [LYZ] J.-H. Lu, M. Yan, and Y.-C. Zhu, Positive Hopf algebra and set-theoretical Yang-Baxter equation, to appear.
  • [FRT] N. Yu. Reshetikhin, L. A. Takhtadzhyan, and L. D. Faddeev, Quantization of Lie groups and Lie algebras, Algebra i Analiz 1 (1989), no. 1, 178–206, (in Russian); English translation in Leningrad Math. J 1 (1990), 193–225.
  • [Sch] Peter Schauenburg, Tannaka duality for arbitrary Hopf algebras, Algebra Berichte [Algebra Reports], vol. 66, Verlag Reinhard Fischer, Munich, 1992.
  • [Tu] V. G. Turaev, Quantum invariants of knots and 3-manifolds, de Gruyter Studies in Mathematics, vol. 18, Walter de Gruyter & Co., Berlin, 1994.
  • [WX] Alan Weinstein and Ping Xu, Classical solutions of the quantum Yang-Baxter equation, Comm. Math. Phys. 148 (1992), no. 2, 309–343.